# SDR N8TA01042304

- Difficulty date: April 16, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N522NA
- Make and model: Boeing 757231
- Aircraft serial: 25133
- System (JASC): 2565 · Escape Slide
- Part: Ring
- Part number: BACR12BU9B
- Condition: Failed
- Location: Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL TESTING OF THE SLIDE THE LATCH SPLIT RING FAILED.  SLIDE DID NOT DEPLOY.  INCORPORATED SB, LATCH ASSEMBLY MODIFICATION.
